# SDR UPS403215

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED PANEL DELAMINATED ON RT HORIZONTAL STAB, LWR SURFACE, 2ND PANEL FROM OUTBOARD.  INSTALLED REPAIR PER UPS EO B747-5510-6994A.
